# SDR SWAA2020100210765

- Difficulty date: August 24, 2020
- Submitted: October 2, 2020
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 65,400 hours, 31,679 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB NR 5 RIB AT STA 129.50 HAS A CRACK AT NR 2 STIFFENER LOWER END.  ACCOMPLISHED PERMANENT REPAIR AT RT HORIZONTAL STAB NR 5 RIB STA 129.50 STIFFENER NO 2, PER REF B737 SRM 55-10-09-2R-5.
